# SDR SCNA20251202457

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 54,026 hours, 30,145 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP METAL TRIM NEAR 2L AFT LAV STICKING OUT.  SECURED TRIM NEAR AFT LAV REF AMM 25-31-00. OK FOR SERVICE.
